Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Must I stop my beloved Nardil????? Sad Panda

Posted by ace on April 15, 2004, at 0:54:30

In reply to Re: Must I stop my beloved Nardil????? ?ace, posted by Sad Panda on April 14, 2004, at 13:45:49


>
> What happens when you go to a higher dose of just Nardil?
>
> Cheers,
> Panda.
>
>

No effect on OCD. When Im on Zyprexa 90mg makes me more depressed usually! But as montherapy 90mg doesn't make me depressed. For 3 months last year 90mg was causing euphoria! Thats when I was on Nardil alone or Nardil + Lithium.

Ace.

>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ace thread:336205
URL: http://www.dr-bob.org/babble/20040412/msgs/336528.html